Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 110, NWS Milwaukee, WI

July 2, 2008Columbia County, Dodge County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2008, 10:51 AM CDT for Columbia County, Dodge County, Jefferson County, Wisconsin. It was in force for 39 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 10:51 AM CDT (15:51 UTC)
Expired
Jul 2, 2008, 11:30 AM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Dodge County, WI, Jefferson County, WI

What was reported inside it

TimeReportWhereRemark
Jul 2, 11:09 AM CDTHAIL 0.25Lake Mills, WI
Jul 2, 11:15 AM CDTHAIL 0.253 Sse Lake Mills, WI
Jul 2, 11:15 AM CDTHAIL 0.25Jefferson, WI
Jul 2, 11:15 AM CDTHAIL 0.881 N Jefferson, WIDELAYED REPORT FROM THIS MORNING.
Jul 2, 11:15 AM CDTHAIL 1Johnson Creek, WI
Jul 2, 11:18 AM CDTHAIL 0.5Johnson Creek, WIDIME SIZE HAIL REPORTED IN JOHNSON CREEK AND IN JEFFERSON...REPORT RELAYED BY JEFFERSON COUNTY SHERIFF.
Jul 2, 11:19 AM CDTHAIL 1Johnson Creek, WI
Jul 2, 11:25 AM CDTHAIL 0.755 E Johnson Creek, WIIN THE TOWN OF FARMINGTON.
Jul 2, 11:26 AM CDTHAIL 0.54 E Johnson Creek, WIDIME SIZE HAIL AT COUNTY HIGHWAY P AND B.
Jul 2, 11:30 AM CDTHAIL 0.25Nws Sullivan/Milwaukee, WI
Jul 2, 11:32 AM CDTHAIL 0.252 Wsw Oconomowoc, WIALSO ESTIMATED 40 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 10:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 021551
SVRMKX
WIC021-027-055-021630-
/O.NEW.KMKX.SV.W.0110.080702T1551Z-080702T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 AM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1130 AM CDT

* AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 
MILES NORTH OF COLUMBUS TO EVANSVILLE...AND MOVING EAST AT 57 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERLOO...LAKE RIPLEY AND BEAVER DAM BY 1100 AM CDT...
  LAKE MILLS BY 1105 AM CDT...
  WATERTOWN...JUNEAU...JOHNSON CREEK AND JEFFERSON BY 1110 AM CDT...
  HUSTISFORD BY 1115 AM CDT...
  IRON RIDGE BY 1120 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4346 8917 4349 8839 4337 8841 4337 8842
      4320 8843 4320 8853 4285 8854 4285 8901
      4328 8901 4328 8912
TIME...MOT...LOC 1551Z 268DEG 50KT 4347 8903 4282 8922

$$

CRAVEN
4 follow-up statements
000 
WWUS53 KMKX 021556
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1056 AM CDT WED JUL 2 2008

WIC021-027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-
1056 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON...SOUTHERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES...

AT 1053 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH BEAVER DAM TO 14 MILES
WEST OF BUSSEYVILLE...MOVING EAST AT 57 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HUBBLETON...BUSSEYVILLE...REESEVILLE AND LOWELL BY 1105 AM CDT...
  RICHWOOD...MINNESOTA JUNCTION...MILFORD AND JUNEAU DODGE AIRPORT BY
  1110 AM CDT...
  LEBANON AND WATERTOWN AIRPORT BY 1115 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4346 8917 4349 8839 4337 8841 4337 8842
      4320 8843 4320 8853 4285 8854 4285 8901
      4328 8901 4328 8912
TIME...MOT...LOC 1556Z 268DEG 50KT 4347 8893 4284 8919

$$

KUHLMAN
000 
WWUS53 KMKX 021606
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT WED JUL 2 2008

WIC021-021616-
/O.CAN.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
COLUMBIA WI-
1106 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4347 8900 4349 8839 4337 8842 4320 8843
      4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1606Z 268DEG 50KT 4346 8878 4285 8901

$$

WIC027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1106 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON AND SOUTHERN DODGE COUNTIES...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BEAVER DAM TO 6 MILES 
SOUTHWEST OF BUSSEYVILLE...MOVING EAST AT 57 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERTOWN AIRPORT...WATERTOWN AND JOHNSON CREEK BY 1115 AM CDT...
  WOODLAND...PIPERSVILLE...LEBANON AND IXONIA BY 1120 AM CDT...
  RUBICON AND ROME BY 1125 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4347 8900 4349 8839 4337 8842 4320 8843
      4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1606Z 268DEG 50KT 4346 8878 4285 8901

$$

KUHLMAN
000 
WWUS53 KMKX 021615
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT WED JUL 2 2008

WIC027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1115 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON AND SOUTHERN DODGE COUNTIES...

AT 1111 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HORICON 
TO JOHNSON CREEK TO FORT ATKINSON...MOVING EAST AT 57 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODLAND...ROME...IXONIA AND HEBRON BY 1120 AM CDT...              
  RUBICON...SULLIVAN AND ASHIPPUN BY 1125 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8896 4346 8886 4349 8839 4340 8842
      4321 8844 4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1615Z 268DEG 50KT 4346 8858 4308 8871
          4286 8879

$$

KRR
000 
WWUS53 KMKX 021627
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 AM CDT WED JUL 2 2008

WIC027-055-021637-
/O.EXP.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1127 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND SOUTHERN DODGE
COUNTIES WILL EXPIRE AT 1130 AM CDT...

THE SEVERE THUNDERSTORMS ARE MOVING INTO WASHINGTON AND WAUKESHA 
COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8896 4346 8886 4349 8839 4340 8842
      4321 8844 4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1627Z 268DEG 50KT 4346 8835 4308 8848
          4286 8856

$$

KRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:48 AM CDT, 7 hours 3 minutes earlier.

Area forecast discussion, Jul 2, 3:48 AM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT WED JUL 2 2008

.SHORT TERM...SHOWERS AND TSTORMS ARE PRESENT ALONG THE COLD
FRONT OVER UPPER MI AND FAR NRN WI WHILE WARM ADVECTION ACTIVITY
IS DEVELOPING OVER NW IA. MODELS SUGGEST ACTIVITY WITHIN WAA OVER
IA WILL DEVELOP NEWD THIS MORNING AND PROBABLY AFFECT THE WRN AND
NRN CWA AROUND AND AFTER 15Z. COLD FRONT WILL THEN SHIFT SWD
THROUGH THE CWA MAINLY THIS AFTERNOON. ALTHOUGH MAIN POLAR TROUGH
AND ASSOCIATED HT. FALLS WILL REMAIN OVER THE NRN GREAT LAKES AND
SRN CANADA...CONVERGENCE ALONG COLD FRONT AND WEAK CAP WILL RESULT
IN NUMEROUS SHOWERS AND TSTORMS THIS AFTERNOON. MUCAPES AROUND
2000 J/KG ARE CURRENTLY ANALYZED BY THE RUC ALONG THE FRONT OVER
CENTRAL MN AND ARE ANTICIPATED THIS AFTERNOON OVER SRN WI ALONG
WITH 35 KTS OF DEEP LAYER SHEAR. MULTICELLULAR STORMS ARE EXPECTED
BUT A COUPLE SUPERCELLS ARE POSSIBLE. STEEP MID LEVEL LAPSE RATES
AROUND 7 C/KM AND DELTA THETAE AROUND 18C WILL BE FAVORABLE FOR
SVR DOWNBURSTS AND LARGE HAIL IN THE STRONGER STORMS. ALTHOUGH PWS
MAY INCREASE TO 1.6 INCHES...STORM MOTION AROUND 25 KTS AND
PROPAGATING COLD FRONT SHOULD LIMIT THE FLASH FLOOD THREAT. A
CHANCE OF STORMS WILL LINGER IN THE EARLY EVENING WITH COLD
ADVECTION TO TAKE HOLD AFTERWARD AS WINDS TURN NLY.

.LONG TERM...
WEAK NW FLOW ALOFT AND HIGH PRESSURE WILL PREVAIL FROM THU INTO
SAT. THE CU RULE SUGGESTS SCT-BKN CLOUD COVER FOR THU WHILE A WEAK
SHORTWAVE MAY BRING SCT-BKN CLOUD COVER THU NT AND FRI. DRY
WEATHER ANTICIPATED DURING THIS TIME WITH DRY AIR IN LOW TO MID
LEVELS. IN WAKE OF COLD ADVECTION...TEMPS WILL BE RELATIVELY COOL
ON THU AND THEN WARM A FEW DEGREES EACH DAY INTO THE WEEKEND.

&&

.AVIATION...COLD FRONT MOVING FROM NORTHWEST WISCONSIN WILL SWEEP
ACROSS SOUTHERN WISCONSIN DURING AFTERNOON HOURS. EXPECT VFR
CONDITIONS TO PREVAIL THROUGH 12Z THURSDAY WITH EXCEPTION OF A
PERIOD OF MVFR CONDITIONS IN VICINITY OF FRONT. SCATTERED
THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF FRONT WITH LOCAL IFR
VISIBILITIES AND CEILINGS OCCURRING IN STRONGEST STORMS...ALONG WITH
GUSTY WINDS AND HAIL. ATTEMPTED TIMING OF STORMS IN TAF FORECASTS
WILL BE REFINED AS ONGOING CONVECTION OVER NORTHWEST WISCONSIN
APPROACHES AREA. SOUTHWEST SURFACE WINDS AROUND 10 KNOTS TO BECOMING
WESTERLY AROUND 10 KNOTS WITH COLD FRONTAL PASSAGE AND THEN TURN TO
NORTHEAST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT.

&&

.MARINE...WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS
MORNING AHEAD OF COLD FRONT OVER NORTHWEST WISCONSIN. HOWEVER AS
FRONT NEARS LAKESHORE AREA LATER THIS MORNING...WINDS WILL DECREASE
AS PRESSURE GRADIENT RELAXES. FRONT MAY TRIGGER SEVERE STORMS DURING
AFTERNOON AND EVENING HOURS WHICH WILL CAUSE WINDS AND WAVES TO BE
HIGHER NEAR THE STRONGEST STORMS. AFTER FRONTAL PASSAGE LATER THIS
AFTERNOON...NORTH TO NORTHEAST WIND GUSTS AROUND 20 KNOTS ARE
POSSIBLE AND MAY LINGER AND INTO THE OVERNIGHT HOURS. STILL SOME
INDICATIONS OF A PNEUMONIA FRONT AFTER THE COLD FRONTAL PASSAGE.
DURATION OF HIGHER WINDS WITH THIS FRONT EXPECTED TO BE SHORT LIVED
AT THE MOMENT. SO WILL NOT ISSUE HEADLINES AT THIS TIME...BUT WILL
CONTINUE TO MONITOR.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...17
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUL 2 2008

WIZ046-047-051-052-056>060-062>072-030915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER IN SOUTHERN WISCONSIN...AND THE FOX RIVER AROUND
BERLIN...CONTINUES TO EXPERIENCE MODERATE TO MAJOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

MUCH OF THE ROCK RIVER WILL REMAIN IN MAJOR FLOOD THROUGH MUCH OF
THE REST OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO
SLOWLY FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ643>646-030915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CRITERIA MAY BE MET THURSDAY DUE TO NORTHEAST
WINDS AND HIGH WAVES.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 2, 10:32 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             BRANDON                 43.74N 88.78W
07/02/2008  E0.25 INCH       FOND DU LAC        WI   LAW ENFORCEMENT

1015 AM     TSTM WND GST     ROSENDALE               43.81N 88.68W
07/02/2008  E45.00 MPH       FOND DU LAC        WI   LAW ENFORCEMENT

1025 AM     TSTM WND GST     FOND DU LAC ARPT(KFLD)  43.77N 88.49W
07/02/2008  M43.00 MPH       FOND DU LAC        WI   ASOS

&&

MKP/LAMERS
Local storm report, Jul 2, 10:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND GST     1 E FOND DU LAC         43.78N 88.43W
07/02/2008  E50 MPH          FOND DU LAC        WI   NWS EMPLOYEE

            40 TO 50 MPH WINDS ESTIMATED BY AN OFF DUTY NWS EMPLOYEE.

&&

MKP/LAMERS
Local storm report, Jul 2, 10:40 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     HAIL             2 S SHOREWOOD HILLS     43.05N 89.45W
07/02/2008  E0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

MKP/LAMERS
Local storm report, Jul 2, 10:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             MADISON                 43.08N 89.38W
07/02/2008  E0.25 INCH       DANE               WI   PUBLIC

&&

MKP/LAMERS
Local storm report, Jul 2, 10:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             SHEBOYGAN FALLS         43.73N 87.82W
07/02/2008  E0.50 INCH       SHEBOYGAN          WI   LAW ENFORCEMENT

            DIME SIZE HAIL WAS REPORTED.

&&

MKP/LAMERS
Local storm report, Jul 2, 10:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1050 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             1 NW MCFARLAND          43.03N 89.31W
07/02/2008  E0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

MKP/LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Jul 2, 9:38 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette52 min
Jul 2, 9:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette63 min
Jul 2, 9:47 AM CDTSevere Thunderstorm WarningMKXSheboygan34 min
Jul 2, 9:53 AM CDTSpecial Marine WarningMKX43 min
Jul 2, 10:16 AM CDTSevere Thunderstorm WarningMKXDane, Green, Rock59 min
Jul 2, 10:38 AM CDTSpecial Marine WarningMKX73 min
Jul 2, 10:46 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan29 min
Jul 2, 11:22 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha53 min
Jul 2, 11:35 AM CDTSpecial Marine WarningMKX82 min
Jul 2, 1:56 PM CDTSpecial Marine WarningMKX36 min
Jul 2, 3:04 PM CDTSpecial Marine WarningMKX41 min
Jul 2, 6:14 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington61 min
Jul 2, 6:19 PM CDTSpecial Marine WarningMKX116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.